Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Headache with blood in stool. What is this ?

Blood in stool , searing pain at the left back side of head , fatigue, forgetful, nauseous, eyes hurt, jaw hurts along with left ear...what is it? I also have MVP. 22, 5ft, 130lbs., female
Asked On : Thu, 23 Jun 2011
Answers:  2 Views:  789
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Thanks for your query.      It clearly show some infectious disease causing all these problems ,so consult some physician for investigation & treatment.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”

Answered: Wed, 29 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to HCM
Good Day
You appear to be having symptoms of migraine. Stay away from bright lights, loud noises, chocolates, cheese, coffee. Take a pain killer and consult a Neurologist to help diagnose the condition and treat you appropriately.
Answered: Wed, 29 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor